MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC.; INTRAVASCULAR ULTRASOUND CATHETER

SIEMENS MEDICAL SOLUTIONS USA, INC.; INTRAVASCULAR ULTRASOUND CATHETER
Catalog Number 10135910
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
It was reported by the caller, clinical account specialist that the acuson acunav¿ ultrasound catheter was connected and the image did not display on the ultrasound system.The caller noted that the swiftlink was not recognized by the ultrasound system when it was connected to the catheter.The catheter was reseated without resolution.The catheter was replaced without resolution.The ultrasound system and catheter were both replaced with a "st jude's," and the issue was resolved.The procedure continued.The caller requested two replacement catheters.The caller stated that both catheters are not available for return.Procedure: tips the caller noted that the carto¿ 3 system was not used the caller noted that no ablation generator was used.The caller was advised to contact ge customer service regarding the ultrasound system.Documentation approved by css (b)(6).

Common Device Name
INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 se 51st st
issaquah, WA 98029
6506257209
MDR Report Key24376622
Report Number3023245-2026-00009
Device Sequence Number20068975
Product Code OBJ
UDI-Device Identifier04056869001043
UDI-Public04056869001043
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number10135910
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Initial Report FDA Received Date02/18/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown